Solvability of an Elliptic Equation with a Gradient Nonlinearity
Differencialʹnye uravneniâ, Tome 41 (2005) no. 5, pp. 661-669
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_5_a8,
author = {E. I. Galakhov},
title = {Solvability of an {Elliptic} {Equation} with a {Gradient} {Nonlinearity}},
journal = {Differencialʹnye uravneni\^a},
pages = {661--669},
year = {2005},
volume = {41},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_5_a8/}
}
E. I. Galakhov. Solvability of an Elliptic Equation with a Gradient Nonlinearity. Differencialʹnye uravneniâ, Tome 41 (2005) no. 5, pp. 661-669. http://geodesic.mathdoc.fr/item/DE_2005_41_5_a8/